# SDR UHLA2013122900728

- Difficulty date: December 29, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N214RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 11,022 hours, 8,692 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR DENTES BETWEEN FRAMES 10 AND 11, S14 - 15L.  INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-10-01.  ETD 2013-170-071820.   MAJOR REPAIR
